# SDR SWAA2022052504764

- Difficulty date: May 5, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750229
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727D TO BS 847 LBL 31.1 WL 156 AFT CARGO COMPARTMENT 2022-228573 / [01] INSPECTION REJECT IN STEP 11 SEE TTG8Q00CK7LW;[02] REPLACED SUPPORT ZEE LOCATED BTW BS 727D TO BS 847 LBL 31.1 WL 156 AFT CARGO COMPARTMENT AND FASTENERS IAW B737-700 SRM 51-40-02;SRM 51/10/02 ITEM 9 AND DRAWING 146A7500 SHEET 85 REV A. SEE INDIVIDUAL STEP SIGN OFFS BELOW;[03] REPLACED SUPPORT ZEE LOCATED BTW BS 727D TO BS 847 LBL 31.1 WL 156 AFT CARGO COMPARTMENT AND FASTENERS IAW B737-700 SRM 51-40-02;SRM 51/10/02 ITEM 9 AND DRAWING 146A7500 SHEET 85 REV A.  RII ACCOMPLISHED  SEE INDIVIDUAL STEP SIGN OFFS BELOW
